# SDR VNAA2019022299909

- Difficulty date: February 22, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 34,708 hours, 34,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R33010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT CORNER OF NLG AFT DOOR CUTOUT IS CRACKED AT FS 235. REPAIRED DAMAGE IAW REO'S 601R-53-11-048 REV D, DATED 2015/06/10 AND 601R-53-11-3384 REV-. DATED 2019-02/08.
